# SDR UALA2011051602402

- Difficulty date: May 15, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 47,706 hours, 18,460 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

JUST BEFORE PUSHBACK, FUEL SPILL COMING FROM RT WING VENT PANEL.  FUEL STOPPED FLOWING AFTER 10 MINS.  SAMC TEXT:  POSSIBLE TSM REFERENCE 28-21-00-810-825. -SURGE TANK DRAIN VLV LEAKING.  RPL O-RING.  OPS CK OF PRESS FUELING SYS NORMAL, NO FUEL IN SURGE TANK AFTER FUELING. SUSPECT FUELING PRESS WAS TOO HIGH WHEN ACFT FUELED FOR OUTBOUND TRIP. NO HISTORY.
